# SDR CALA2023052901688

- Difficulty date: May 25, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 78,537 hours, 15,907 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M802
- Part serial: DF04
- Condition: Fluctuates
- Location: Nr 2 Engine Vib
- Part time: 778,515 hours, 715,904 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL240 RIGHT VIBRATION FLUCTUATING BETWEEN 3.5 AND 4 .1 WHILE CAPT VARIED R-H ENGINE POWER. AT CRUISE ALTITTUDE AND POWER, BOTH ENGINES WERE MATCHED INDICATED VIBRATION WAS NEGLIGEBLE. DEBRIEFED CREW. VIBRATION STARTED DURING CLIMB ABOVE 23,000 FT UNDER POWER. VIBRATION WAS NOT FELT IN THE COCKPIT. VIBE READINGS SOLELY FROM EICAS. FLIGHT ATTENDANTS FELT VIBRATION MID CABIN. FLIGHT OFFICER VERIFIED FLIGHT ATTENDANTS OBSERVATIONS, R&R ENGINE VIB MONITOR REF AMM 77-31-03 PRECAUTIONARY. CHECKED LUBRICATED ENGINE #2 MID-SPAN FAN BLADES AS NEEDED. REF AMM REMOVED AND REPLACED AVM ACCELEROMETER ON #2 AS PRECAUTION. RAN #2 ENGINE FOR AVM SYSTEM TEST. OPS CHECKED GOOD.
